# SDR WX0400031

- Difficulty date: September 15, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N890GA
- Make and model: Doug DC-9-82
- Aircraft serial: 49371
- Engine: Pwa JT8D
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED AFT SERVICE DOOR AND AFT ENTRANCE DOOR EMERGENCY EXIT LIGHTED SIGNS INOPERATIVE, OVERHEAD EMERGENCY EXIT LIGHTS AFT FLIGHT ATTENDANT STATION, OVERHEAD EMERGENCY EXIT LIGHT ROW 2 AND OVERHEAD EMERGENCY EXIT LIGHTS ROWS  31 TO 33 INOPERATIVE.  MAINTENANCE RE-LAMPED AFT SERVICE DOOR, AFT ENTRANCE DOOR, OVERHEAD’S AT FLIGHT ATTENDANT STATION AND ROW 2 EMERGENCY EXIT LIGHTS AND REPLACED BATTERIES AT OVERHEAD EMERGENCY EXIT LIGHTS ROWS 31 TO 33.  ALL MAINTENANCE ACCOMPLISHED IAW 33-53-01.  ALL EMERGENCY EXIT LIGHTS OPERATIONALLY CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
